# SDR 96FDEA00248

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6516350
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EMANATING FROM UNDER NUTPLATES ON BOTTOM SIDE OF SHEAR WEB AT BS 1174 RBL 5, LBL 20 WL 208.  *S/D*  FABRICATED NEW WEB AND INSTALLED PER SRM 53-10-1.
